Hello, this is my first time but I am feeling desperate. About 4 to 5 weeks ago the left side of my face would get extremely hot and red. This along with palpatations. As the weeks have gone by I have worsened. I now am having eating problems. About 2 weeks ago when I would eat I would get light-headed and then my heart would begin to race and then I would get diahrrea with no warnings. I went to the doctor he ran blood work on me, put me on inderal and prilosec. The heart is not running so fast anymore and not having the diahrrea but I can't eat anything but baby food or I get extremely ill feeling. I have lost 18 pounds in 2 weeks Anyone got any suggestions?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?